# SDR SWIA202509240008

- Difficulty date: September 8, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N618UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000820
- Aircraft time: 11,869 hours, 7,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD SEAT TRACK CORRODED BETWEEN FRAMES 19 & 20.  (C-CHECK RO 09/24/2025)PERFORMED DOUBLER REPAIR ON LH INBD SEAT TRACK BETWEEN FRAMES 19-20 REF ETD2025-170-928026-A
